Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes lack of appetite along with low BP?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1097 Questions
Question
if i have a little bit appetite & plus low blood pressure, what kind of symptoms is that?
Posted Sun, 19 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 3 hours later
Brief Answer:
Various Causes possible

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns,

Please note that these symptoms could be due to a number of causes including:

1) anemia which could be due to vitamin b 22 or folate deficiency or due to chronic blood loss such as in stools or in urine. This can be diagnosed by a CBC test

2) heart problems such as low heart rate or valvular insufficiency, this can be diagnosed by an ECG and an echocardiogram

3) parathyroid hormone insufficiency which can be diagnosed by a blood test for parathyroid hormone level

4) adrenal insufficiency which is diagnosed by a blood test of catecholamines level

5) abnormal blood glucose level which can be diagnosed by a blood test for the levels of fasting and postprandial glucose levels

I hope you find this helpful, feel free to ask further..
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor